MathSciNet Relay Station
MathSciNet bibliographic data
MR597991 (82b:10025) 10C15 (10D12)
Odlyzko, A. M.; Sloane, N. J. A. On exceptions of integral quadratic forms. J. Reine Angew. Math. 321 (1981), 212–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement